# SDR COMA9560626

- Difficulty date: December 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1005
- Condition: Defective
- Location: Te Flaps
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAPS FAIL MESSAGE ON EICAS.  REPLACED THE LT AND RT BRAKE AND POSITION SENSOR UNIT.
